Pacific Journal of Mathematics

Generalized twisted fields.

A. A. Albert

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 1-8.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037530

Mathematical Reviews number (MathSciNet)
MR0122850

Zentralblatt MATH identifier
0154.27203

Subjects
Primary: 17.10
Secondary: 12.99

Citation

Albert, A. A. Generalized twisted fields. Pacific J. Math. 11 (1961), no. 1, 1--8. https://projecteuclid.org/euclid.pjm/1103037530


Export citation